# SDR USAA950453

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11300
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 21183865
- Condition: Inop
- Location: Cockpit
- Part time: 9,005 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BTR - FLT NR 0431 - AT FL 310, CREW RECEIVED RED LIGHTS IN THE COCKPIT.  THE CABIN PRESSURE BEGAN CLIMBING RAPIDLY.  AIRCRAFT MADE AN EMERGENCY DESCENT TO 10,000 FEET AND DIVERTED TO BTR.  REPLACED OVERHEAD SELECTOR PANEL DUE TO CONTROLLER INOP.  (W)
